Communications in Mathematical Physics

Invariants for smooth conjugacy of hyperbolic dynamical systems. I

J. M. Marco and R. Moriyón

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 109, Number 4 (1987), 681-689.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104117082

Mathematical Reviews number (MathSciNet)
MR0885566

Zentralblatt MATH identifier
0628.58045

Subjects
Primary: 58F15

Citation

Marco, J. M.; Moriyón, R. Invariants for smooth conjugacy of hyperbolic dynamical systems. I. Comm. Math. Phys. 109 (1987), no. 4, 681--689. https://projecteuclid.org/euclid.cmp/1104117082


Export citation